# SDR 0203549867

- Difficulty date: October 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 57,393 hours, 55,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST AUTO PRESSURIZATION AT FL240 AND CRUISE POWER.  CREW ATTEMPTED MANUAL CONTROL BUT WAS UNABLE TO KEEP THE CABIN FROM CLIMBING.  COMPLIED WITH COM PROCEDURES.  FLIGHT ACCOMPLISHED AN EMERGENCY DESCENT TO 10,000 FEET.  MASK DID NOT DEPLOY AND AIRCRAFT CONTINUED TO AN UNEVENTFUL LANDING AT MSY.  MAINTENANCE FOUND THE ACM EXHAUST DUCT SEPARATED.  DUCT WAS REINSTALLED.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
